MathSciNet Relay Station
MathSciNet bibliographic data
MR1642746 (99i:41032) 41A63 (41A30 65D15)
Jetter, Kurt; Stöckler, Joachim; Ward, Joseph D. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999), no. 226, 733–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement